# SDR IPXA2025022000577

- Difficulty date: February 6, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 119,316 hours, 20,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 457U21667
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - FITTING, MAIN DECK STA 500 LBL 43. (REPLACE).  .REPAIR DAMAGE I.A.W UPS EO-92797-REQ1 REV.1. DOCUMENT ATTACHED TO W/O:10596097(T3F18E005YF6D).
